# SDR SIMA200219110

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5500 · Empennage Structure
- Part: Support
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND PULLEY SUPPORT ANGLE IS CRACKED ON LEFT END BETWEEN VERTICAL SPARS 3 AND AUX SPAR 52 PERCENT AND BELOW ZV 3145.0 MM.  (M)
